Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have multiple sclerosis. Night flushes, sweats, rashes. Why menopause?

Hello I m desperate to know what is wrong with me my dr believes that there is nothing wrong I know my own body known something is wrong withme. I am 41 I have secondary multiple sclerosis and I have been having a really swollen stomach for the past two years I have had stomach checked they have said that it was all clear. I have had constant flushes and really bad night sweats for the past two yes. I have had swollen glands. In neck and under arm had all the blood tests c t scan tests for lymphoma but all back clear. I did have a rash a few weeks ago n the itching was horrible I wasn t able to get out of bed fort two weeks. I have had the menspause blood test n they have come back normal but every time I have the bloods done they change every time and the dr sed he couldn t answer me why this happened. I have recently found out that I am anaemic but no Meds or anything has been sorted the swollen abdomen look like I m seven months pregnant. Bk in 2011 I had horrendous upper right quadrant pain and they still say that they have no idea why I hence me being doubled up. Please help
Asked On : Tue, 16 Oct 2012
Answers:  0 Views:  47 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor